NeoCitran - Complete Cold Ultra Strength Day - Lemon | 10 Pouches

Description

When you have a big day, but also a big cold, reach for non-drowsy, ultra strength relief of symptoms like sinus & nasal congestion, sore throat & headache, and dry cough. It offers complete, soothing relief without antihistamine, to keep you alert and on the go.

NOTE: This product now has a new formula under "Complete Cold Ultra Strength Day", and that the product's old formula was "Total Flu Ultra Strength Day".

NeoCitran - Complete Cold Ultra Strength Day - Lemon | 10 Pouches

Product form

Free pickup in store

SKU: 05847811195

2 in stock

$15.69  $14.99

    %3Cp%3EEarn%20[points_amount]%20when%20you%20buy%20this%20item.%3C/p%3E

    Free shipping on orders over $85 before tax. Some conditions apply, see Important Info tab on the Shipping & Returns page for more information.

    Features
    • Relieves multiple cold symptoms.
    • Non-drowsy daytime formula.
    • Powerful pain relief and decongestion.
    • 10 single-dose pouches.
    • Guaranteed secure & safe checkout.

      shop pay

    Description

    When you have a big day, but also a big cold, reach for non-drowsy, ultra strength relief of symptoms like sinus & nasal congestion, sore throat & headache, and dry cough. It offers complete, soothing relief without antihistamine, to keep you alert and on the go.

    NOTE: This product now has a new formula under "Complete Cold Ultra Strength Day", and that the product's old formula was "Total Flu Ultra Strength Day".

    Ingredients

    Acetaminophen 1000 mg, Pseudoephedrine hydrochloride 60 mg, Dextromethorphan hydrobromide 30 mg.

    Product Disclaimer

    All products are subject to our Product Disclaimer. Read more here.

    Medicinal Disclaimer

    Should you require consultation with a pharmacist, you may contact us by phone during operating hours at 613-233-4029. Additional product information can be found on the product by the manufacturer. Consult your pharmacist when purchasing if you have any concerns. Always keep products out of reach of children. To be sure this product is right for you, always read and follow the label.

    Recently viewed products

      © 2026 White Cross E-Store, Powered by Shopify

      • American Express
      • Apple Pay
      • Diners Club
      • Discover
      • Google Pay
      • Mastercard
      • Shop Pay
      • Visa

      Login

      We’ll email you a one-time code to sign in. No password needed.

      Don't have an account yet?

      Create account